# SDR ASAA2018013023358

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 59,432 hours, 23,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8210136103
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EXIT ROW SIGN COVER AT ROW 16 DEF. GROUNDED - YES. INSTALLED NEW LENS COVER, OK FOR SERVICE.
